MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM
Model Number 115V
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following receipt of the user facility's report, belmont's sales representative went to the hospital to investigate the unit and was unable to confirm the report that the criticool would not display a core temperature.Follow up revealed that the users did not try using a different temperature probe at the time of the incident.As a bad temperature probe can prevent the criticool from displaying a core temperature, the sales rep provided the user facility with a new core temperature cable.Belmont's techical support engineer subsequently went to the hospital and tested the entire unit and the system passed a full preventive maintenance.No patient injury was reported.The manufacturing records for this serial number were reviewed and no anomalies were identified.A review of past complaints indicates that this is an isolated incident, no trend has been identified for this type of issue.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The user facility reported that the criticool was not displaying a core temperature during transport of a patient.

Brand Name
CRITICOOL
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11318193
Report Number1219702-2021-00021
Device Sequence Number17005234
Product Code DWJ
UDI-Device Identifier07290107581110
UDI-Public07290107581110
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115V
Device Catalogue Number100-00003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1